国家自然科学基金(11271193)

作品数:3被引量:7H指数:1
导出分析报告
相关机构:南京工程学院金陵科技学院更多>>
相关期刊:《Science China Mathematics》《Acta Mathematicae Applicatae Sinica》《西南大学学报(自然科学版)》更多>>
相关主题:复合POISSON-GEOMETRIC过程积分微分方程借贷利率借贷破产概率更多>>
相关领域:理学经济管理更多>>
-

检索结果分析

结果分析中...
条 记 录,以下是1-3
视图:
排序:
带借贷利率和干扰的双Poisson-Geometric风险过程模型被引量:7
《西南大学学报(自然科学版)》2019年第11期54-63,共10页王月明 魏广华 郭楠 高艳艳 
国家自然科学基金项目(61374080,11271193);江苏高校自然科学研究项目(11KJB110005)
考虑了带借贷利率及干扰的双复合Poisson-Geometric风险过程,借助全期望公式、微分和伊藤积分等知识,并综合引起破产的原因得到无限时破产概率积分微分方程和有限时破产概率的积分偏微分方程.
关键词:借贷 复合POISSON-GEOMETRIC过程 布朗运动 破产概率 积分微分方程 积分偏微分方程 
Uniform tail asymptotics for the aggregate claims with stochastic discount in the renewal risk models
《Science China Mathematics》2015年第5期1079-1090,共12页ZHU ChunHua GAO QiBing LIN JinGuan 
supported by National Natural Science Foundation of China(Grant Nos.11171001,11271193 and 11171065);Planning Foundation of Humanities and Social Sciences of Chinese Ministry of Education(Grant Nos.11YJA910004 and 12YJCZH128);Natural Science Foundation of the Jiangsu Higher Education Institutions of China(Grant No.13KJD110004)
Considering an insurer who is allowed to make risk-free and risky investments, as in Tang et al.(2010), the price process of the investment portfolio is described as a geometric L′evy process. We study the tail proba...
关键词:renewal risk models ASYMPTOTICS Levy process UNIFORMITY extended regular variation 
Approximation to the Distribution of the Least Squares Estimators in Two Dimensional Cosine Models by Randomly Weighted Bootstrap
《Acta Mathematicae Applicatae Sinica》2013年第4期765-776,共12页Yuan-yuan ZHAO Rui-xing MING Yao-hua WU 
Supported by the National Natural Science Foundations of China(No.11271193);Humanities and Social Sciences Planning Foundation of Chinese Ministry of Education(11YJA910004);Natural Science Foundation of the Jiangsu Higher Education Institutions of China(11KJB110005);Key Research Base for Humanities and Social Sciences of Zhejiang Provincial High Education Talents(Statistics of Zhejiang Gongshang University)
Recently, Kundu and Gupta (Metrika, 48:83 C 97, 1998) established the asymptotic normality of the least squares estimators in the two dimensional cosine model. In this paper, we give the approximation to the genera...
关键词:two dimensional model least squares estimator Bayesian bootstrap random weighting method 
检索报告 对象比较 聚类工具 使用帮助 返回顶部